# SDR 150141

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150CN
- Engine: Ge CT75A2
- Engine time: 22,414 hours, 23,039 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Lt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUTTHE LT TAILPIPE HOT LIGHT ILLUMINATED ON THE CWP.  THE CREW FOLLOWED THE QRH AND SHUT THE ENGINE DOWN, DECLARED AN EMERGENCY AND LANDED SAFELY BACK IN PIT.  A/C TAKEN OUT OF SERVICE 4-12-04 AT 1830 (LT)  PIT MX INSPECTED AND CLEANED LH TAILPIPE HOT WIRING HARNESS CONNECTION.  PERFORMED GROUND RUN OF LH ENGINE AT ALL POWER SETTINGS AND COULD NO DUPLICATE DISCREPANCY ON THE GROUND.  A/C RETURNED TO SERVICE 4-12-04 AT 1905 (LT).
